# SDR DXTA2025102105348

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6146
- Aircraft time: 4,493 hours, 2,533 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 60093000121
- Part serial: 431
- Condition: Faulty
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WE SELECTED THE FLAP HANDLE TO FLAPS 0. IMMEDIATELY AFTER THAT, WE GOT A FLAPS FAIL AMBER CAS.  FLAPS DID NOT MOVE AND REMAINED AT 20 DEGREES.  NEAR FREEZING TEMPS ON RON.   REMOVED FAULTY FLAP CONTROL UNIT. P/N: 600-93000-121, S/N: 431 INSTALLED INSPECTED/TESTED FLAP CONTROL UNLT IAW CL650 AMM TASK 27-51-04-400-801. P/N: 600-93000-121, S/N: 244. OPERATIONAL TEST OF THE FLAP CONTROL UNIT IAW CL650 AMM TASK 27-51-04-710-801. OPERATIONAL CHECK GOOD. NO FAULTS NOTED AT THIS TIME.
